Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is it normal to have a lower abdominal pain after masturbation ?

I masturbated last night after many days. I have pain in my lower abdomen since I woke up. Its similar to period pain. Is it normal?
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  2003
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
In female there is rhythmic contraction of uterus,uterine tube,vagina and sarrounding muscle following orgasm.This may cause slight pain in lower abdomen but nothing bothersome.pain following masturbation may be due to various causes such as direct minor trauma during this act,getting infection in that area.Female urethra is very close to vagina.So it is very vulnerable to direct trauma and contracting an infection.Lack of proper hygiene during this act also perpetuate this condition.Better to give it up.There
is a religious prohibition also.If you find it intractable,consult a doctor and get a course of antibiotic as appropriate.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor